# SDR DXTA2013102305546

- Difficulty date: October 11, 2013
- Submitted: October 23, 2013
- Operation: Air carrier
- Aircraft: N881QS
- Make and model: Raythn HAWKER900XP
- Aircraft serial: HA0050
- Aircraft time: 3,022 hours, 2,201 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON L/E DURING INSPECTION.  REPAIRED IAW ERO-45313.
